# SDR AU510001765

- Difficulty date: April 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amtr LC41550FG
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 216CWWIP
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM PUMPS FAILED.  (OTHER CAUSE: MATERIAL - DEBRIS REMAINING AFTER FAILURE ) (CASA NR 510001765)
